# SDR ENHA2019092600000

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N48CF
- Make and model: Cessna 207
- Aircraft serial: 20700366
- Aircraft time: 22,325 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DEPARTING FROM AIRPORT, BACK DOOR OPENED DURING TAKEOFF ROLL.  ABORTED TAKEOFF AND TAXIED BACK TO BASE.  MX COULD NOT DUPLICATE.
